# SDR P5CA9800583

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5530 · Vertical Stabilizer
- Part: Nut Plate
- Condition: Damaged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE DAMAGED NUT PLATE ON VERTICAL FIN.  REMOVED AND REPLACED PER SRM 51-30-02.
